| Catalog Number |
04.01.0119 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
08/12/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient reported shoulder instability and the cause is unknown.At about 11 months from the primary the surgeon revised the metaphysis and liner.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 31 august 2024.Lot 2247430: (b)(4) items manufactured and released on 17-apr-2023.Expiration date: 2028-04-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional implants revised batch review performed on 19 august 2024 on reverse shoulder system 04.01.0110 humeral reverse metaphysis +0mm/0° (k170452) lot.2249808.Lot 2249808: (b)(4) items manufactured and released on 27-jun-2023.Expiration date: 2028-06-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.